Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 53, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 30, 2009, 10:57 AM CDT for Calhoun County, Illinois; Lincoln County, Missouri. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2009, 10:57 AM CDT (15:57 UTC)
- Expired
- Mar 31, 2009, 12:27 PM CDT
- In force
- 26 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Winfield Lock and Dam 25 (CAGM7).
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05513675, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 301557
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT MON MAR 30 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE MISSISSIPPI RIVER...
AT WINFIELD LOCK AND DAM 25 TAIL WATER AFFECTING CALHOUN AND
LINCOLN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC113-311557-
/O.NEW.KLSX.FL.W.0053.090330T1557Z-090405T0000Z/
/CAGM7.1.ER.090330T1500Z.090331T1200Z.090404T0000Z.NO/
1057 AM CDT MON MAR 30 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CREST TO NEAR 26.6 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/31 04/01 04/02 04/03 04/04
MISSISSIPPI RIVER
WINFIELD LD 25 26 26.00 26.6 26.3 26.2 26.1 25.93 follow-up statements
000
WGUS83 KLSX 301722
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CDT MON MAR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
AT LOUISIANA AFFECTING PIKE COUNTY
AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES
AT WINFIELD LD 25 TW AFFECTING CALHOUN AND LINCOLN COUNTIES
AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LD 26 TW AFFECTING MADISON AND ST. CHARLES COUNTIES
AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC163-311722-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-090404T0000Z/
/LUSM7.1.ER.090329T1200Z.090330T0700Z.090403T0000Z.NO/
1222 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FRIDAY EVENING.
* AT 12:00 PM MONDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
$$
ILC013-MOC163-311721-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090406T0600Z/
/CLKM7.1.ER.090329T0907Z.090330T0800Z.090405T0600Z.NO/
1222 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL MONDAY APRIL 06.
* AT 12:00 PM MONDAY THE STAGE WAS 25.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
$$
ILC013-MOC113-311721-
/O.CON.KLSX.FL.W.0053.000000T0000Z-090405T0000Z/
/CAGM7.1.ER.090330T1500Z.090331T1200Z.090404T0000Z.NO/
1222 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER
* UNTIL SATURDAY EVENING.
* AT 12:00 PM MONDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
EVENING.
$$
ILC083-MOC183-311721-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090409T1500Z/
/GRFI2.1.ER.090326T0830Z.090401T0600Z.090408T1500Z.NO/
1222 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY APRIL 09.
* AT 12:00 PM MONDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
WEDNESDAY MORNING.
$$
ILC119-MOC183-311721-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-090403T0600Z/
/ALNI2.1.ER.090330T1325Z.090331T1200Z.090402T0600Z.NO/
1222 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER
* UNTIL LATE THURSDAY NIGHT.
* AT 12:00 PM MONDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
$$
ILC157-311721-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-090407T1559Z/
/CHSI2.1.ER.090330T0849Z.090401T1200Z.090406T1559Z.NO/
1222 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL TUESDAY APRIL 07.
* AT 12:00 PM MONDAY THE STAGE WAS 27.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.7 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
MONDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/31 04/01 04/02 04/03 04/04
MISSISSIPPI RIVER
LOUISIANA 15 15.29 15.1 15.0 15.1 14.8 14.7
CLARKSVILLE 24 25 25.84 25.8 25.6 25.8 25.5 25.3
WINFIELD LD 25 26 26.03 26.6 26.3 26.2 26.1 25.9
GRAFTON 18 20.25 21.2 21.6 21.4 21.2 20.8
ALTON LD 26 TW 21 21.21 21.5 21.4 20.8 20.1 19.1
CHESTER 27 27.63 28.8 29.7 29.5 29.2 28.7000
WGUS83 KLSX 310248
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT MON MAR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
AT LOUISIANA
AT CLARKSVILLE
AT WINFIELD
AT GRAFTON
AT ALTON
AT CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC163-010248-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-090405T0600Z/
/LUSM7.1.ER.090329T1200Z.090330T0700Z.090404T0600Z.NO/
948 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. DAMAGE BEGINS IN UNPROTECTED
AREAS. MINOR FLOODING BEGINS
* IMPACT...AT 12.2 FEET...FOR BARGE NAVIGATION, THE CORPS WILL
ATTEMPT TO KEEP THE RIVER AT OR BELOW THIS LEVEL. YEAR-ROUND
TARGET LEVELS ARE BETWEEN 11.5 AND 12.2 FEET.
$$
ILC013-MOC163-010247-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090408T0000Z/
/CLKM7.1.ER.090329T0907Z.090330T0800Z.090407T0000Z.NO/
948 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CHANGE LITTLE THE NEXT FEW DAYS.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC013-MOC113-010247-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-090401T1200Z/
/CAGM7.1.ER.090330T1500Z.090331T0600Z.090331T1200Z.NO/
948 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 26.1 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CHANGE LITTLE THE NEXT FEW DAYS.
* FLOOD STAGE IS 26.0 FEET.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN.
* IMPACT...AT 23.0 FEET...A FEW LOCAL ISLANDS BEGIN TO FLOOD.
$$
ILC083-MOC183-010247-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090410T2100Z/
/GRFI2.1.ER.090326T0830Z.090401T0000Z.090409T2100Z.NO/
948 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.0 FEET TOMORROW EVENING.
* IMPACT...AT 21.5 FEET...IN PORTAGE DES SIOUX, MO, LE SIEUR STREET
LEADING TO THE MARINA AND TO OUR LADY OF THE RIVER STATUE IS
FLOODED.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC119-MOC183-010247-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-090405T1200Z/
/ALNI2.1.ER.090330T1325Z.090331T1800Z.090404T1200Z.NO/
948 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.2 FEET TOMORROW
AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR
AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC157-010247-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-090408T0600Z/
/CHSI2.1.ER.090330T0849Z.090401T1200Z.090407T0600Z.NO/
948 PM CDT MON MAR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 28.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.7 FEET WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/31 04/01 04/02 04/03 04/04
MISSISSIPPI RIVER
LOUISIANA 15 14.99 14.9 14.8 14.9 15.0 14.9
CLARKSVILLE 24 25 25.56 25.4 25.3 25.5 25.5 25.5
WINFIELD LD 25 26 26.07 26.0 25.8 25.9 25.9 25.9
GRAFTON 18 20.48 20.8 21.0 20.9 20.8 20.6
ALTON LD 26 TW 21 21.63 22.1 22.2 21.8 21.4 21.0
CHESTER 27 28.23 28.9 29.7 29.4 28.9 28.5000
WGUS83 KLSX 311727
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1227 PM CDT TUE MAR 31 2009
...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
AT WINFIELD LD 25 TW AFFECTING CALHOUN AND LINCOLN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS FLOODING EVENT AT
WINFIELD LOCK AND DAM 25 TAIL WATER.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC113-311757-
/O.CAN.KLSX.FL.W.0053.000000T0000Z-090401T1200Z/
/CAGM7.1.ER.090330T1500Z.090331T0600Z.090331T0600Z.NO/
1227 PM CDT TUE MAR 31 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER.
* AT 12:00 PM TUESDAY THE STAGE WAS 25.8 FEET.
* FELL BELOW FLOOD STAGE AT 1:00 AM TUESDAY.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.7 FEET BY WEDNESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
MISSISSIPPI RIVER
WINFIELD LD 25 26 25.76 25.7 25.5 25.5 25.6 25.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 5:58 AM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Mar 30, 5:58 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 558 AM CDT MON MAR 30 2009 .DISCUSSION... /355 AM CDT MON MAR 30 2009/ THE LATEST MODELS CONTINUE TO ADVERTISE A RELATIVELY ACTIVE WEATHER REGIME FOR THE FORESEEABLE FUTURE. THE NEXT SYSTEM IS CURRENTLY GETTING ORGANIZED TO OUR WEST WITH THE UPPER TROF STILL DEEPENING AS IT DIGS THRU THE GREAT BASIN...AND ACCOMPANYING SURFACE CYCLOGENESIS WELL UNDERWAY IN THE CENTRAL HIGH PLAINS. A PRETTY STOUT SWLY LLJ HAS DEVELOPED IN RESPONSE AND THIS LLJ WILL MIGRATE EASTWARD INTO THE MIDDLE MS VALLEY TODAY AS THE SYSTEM PROGRESSES INTO THE CENTRAL PLAINS. THE ASSOCIATED TIGHTENING SURFACE PRESSURE GRADIENT...PRESENCE OF THIS LLJ...AND MIXING SHOULD MAKE FOR A RATHER WINDY DAY ACROSS CENTRAL AND NE MO INTO WEST CENTRAL IL. DESPITE THE PRESENCE OF AN INCREASING AMOUNT OF HIGH CLOUDS...THE WAA REGIME SHOULD LEAD TO A DAY OF SEASONABLY MILD TEMPERATURES. BREEZY CONDITIONS WILL PERSIST TONIGHT WITH INCREASING CLOUDS. GUIDANCE CONTS TO SHOW THAT THE SLY LLJ WILL EVENTUALLY RESULT IN MODEST MOISTURE RETURN AS WELL. THIS MOISTURE ALONG WITH WAA AND MID LEVEL LAPSE RATES OF 6.5-7 DEGC/KM IS FORECAST TO PRODUCE A SWATH OF ELEVATED INSTABILITY /H80-60 DELTA THETAE OF O TO -5/ IN ADVANCE OF THE PROGRESSING COLD FRONT AND UPPER TROF. DEEP LARGE SCALE ASCENT ASSOCIATED WITH THE TROF AND ATTENDANT FRONTAL ZONE SHOULD RESULT IN A BAND OF SHOWERS AND THUNDERSTORMS ACROSS ERN KS...OK...AND NEB THIS EVENING...WITH THIS BAND MOVING INTO THE CWA OVERNIGHT IN ADVANCE OF THE FRONT. ANTICIPATING THE AXIS OF PCPN TO BE CENTERED FROM CENTRAL IL THRU THE STL AREA INTO SE MO AT 12Z TUE...WITH THE BAND/FORCING MOVING INTO ERN IL BY EARLY TUE AFTERNOON. DRY AND TRANQUIL WEATHER IS EXPECTED ON WEDNESDAY WITH THE REGION IN A LULL BETWEEN SYSTEMS. TEMPERATURES SHOULD BE NEAR AVERAGE FOR THE FIRST DAY OF APRIL. THIS NEXT SYSTEM WILL THEN BEGIN SPREADING RAIN INTO CENTRAL AND NORTHERN SECTIONS OF THE AREA WED NIGHT AND THE REMAINER OF THE CWA ON THURSDAY. BEHIND THIS IS YET ANOTHER STORM SYSTEM FOR SATURDAY NIGHT INTO SUNDAY. GLASS && .AVIATION... /539 AM CDT MON MAR 30 2009/ FOR THE 12Z TAFS...AS SFC LOW PRESSURE DVLPS ACRS THE PLAINS SELY SFC WNDS WILL STRENGTHEN THRU THE DAY AND BCM GUSTY AS WELL. THESE SELY SFC WNDS SHOULD REMAIN RELATIVELY STG AND GUSTY TGT AS A STG S-SWLY LLJ TRANSLATES EWD THRU THE CWA. THIS LLJ WILL BRING INCRSG LOW LVL MOISTURE TO THE CWA AHD OF AN APPROACHING CDFNT. THERE WILL BE MAINLY HI LVL CLOUDINESS TDA BUT THE CLOUD CEILING HGT WILL LWR TGT WITH SHRA/TSRA MOVG THRU COU AND UIN LT TGT AND THRU STL/SUS ARND 12Z TUE. WILL PROBABLY PUT A TEMPO GRP OF TSRA IN THE TAFS DURING THIS TIME PD. CIG HGTS WILL LIKELY LWR TO THE MVFR CATAGORY SHORTLY AFTER 09Z TUE IN COU AND UIN AND IN STL/SUS ARND 12Z TUE OR SHORTLY AFTER. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 30, 5:43 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 543 AM CDT MON MAR 30 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 543 AM CDT MON MAR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SOUTHEAST WINDS WILL GUST TO 35 MPH TODAY ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT AS A COLD FRONT PROGRESSES INTO THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE OF THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS ON TUESDAY MORNING. THERE IS CHANCE OF THUNDERSTORMS ON SATURDAY NIGHT AND SUNDAY AS YET ANOTHER STORM IMPACTS THE REGION. MAJOR FLOODING IS FORECAST TO PERSIST ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:08 PM CDT | River Flood Warning | LSX | Madison | 71 hr |
| Mar 29, 10:08 PM CDT | River Flood Warning | LSX | Randolph | 7 days |
| Mar 29, 9:41 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 29, 10:46 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 35 hr |
Nearby
River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.